Alert archive / New York / Winter Weather Advisories in 2012

Winter Weather Advisory 16, NWS Buffalo, NY

December 28, 201215 counties in New York

NWS Buffalo, NY issued this winter weather advisory at Dec 28, 2012, 10:44 PM EST for 15 counties in New York. It took effect at Dec 29, 2012, 5:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2012, 10:44 PM EST (03:44 UTC)
In effect from
Dec 29, 2012, 5:00 AM EST
Expired
Dec 29, 2012, 9:55 PM EST
In force
17 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 81 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS41 KBUF 290344
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1044 PM EST FRI DEC 28 2012

NYZ001>003-010>013-019>021-085-291145-
/O.NEW.KBUF.WW.Y.0016.121229T1000Z-121230T0200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1044 PM EST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 9 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 AM TO 9 PM
EST SATURDAY. 

* LOCATIONS...NIAGARA FRONTIER...GENESEE VALLEY AND WESTERN
  PORTIONS OF THE SOUTHERN TIER.

* TIMING...EARLY SATURDAY MORNING THROUGH SATURDAY EVENING.

* HAZARDS...SNOW

* ACCUMULATIONS...3 TO 5 INCHES.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL DURING THE
  DAY SATURDAY. SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR
  ABOUT A SIX HOUR PERIOD ON SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ004>006-008-014-291145-
/O.NEW.KBUF.WW.Y.0016.121229T1200Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
1044 PM EST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 AM TO 11 PM
EST SATURDAY. 

* LOCATIONS...NORTHERN FINGER LAKES AND THE EASTERN LAKE ONTARIO
  REGION. 

* TIMING...SATURDAY MORNING THROUGH LATE SATURDAY EVENING.

* HAZARDS...SNOW

* ACCUMULATIONS...3 TO 5 INCHES.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL DURING THE
  DAY SATURDAY. SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR
  ABOUT A SIX HOUR PERIOD ON SATURDAY INTO SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL
5 follow-up statements
693 
WWUS41 KBUF 290901
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
401 AM EST SAT DEC 29 2012

NYZ001>003-010>013-019>021-085-291715-
/O.CON.KBUF.WW.Y.0016.121229T1000Z-121230T0200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
401 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* LOCATIONS...NIAGARA FRONTIER...GENESEE VALLEY AND WESTERN 
  PORTIONS OF THE SOUTHERN TIER. 

* TIMING...THIS MORNING THROUGH LATE THIS EVENING.

* HAZARDS...ACCUMULATING SNOW.

* ACCUMULATIONS...2 TO 4 INCHES TODAY...AND AN INCH OR SO THIS
  EVENING...LEADING TO STORM TOTALS OF 3 TO 5 INCHES.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS UNTREATED
  SURFACES WILL BECOME SNOW COVERED AND SLICK. SNOWFALL RATES
  WILL BE MODEST...BUT STEADY FOR ABOUT A SIX HOUR PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ004>006-008-014-291715-
/O.CON.KBUF.WW.Y.0016.121229T1200Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
401 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS
MORNING TO 11 PM EST THIS EVENING...

* LOCATIONS...WESTERN FINGER LAKES AND THE EASTERN LAKE ONTARIO 
  REGION. 

* TIMING...THIS MORNING THROUGH LATE THIS EVENING.

* HAZARDS...ACCUMULATING SNOW.

* ACCUMULATIONS...2 TO 4 INCHES TODAY AND 1 TO 2 INCHES THIS 
  EVENING...LEADING TO STORM TOTALS OF 3 TO 5 INCHES.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS UNTREATED
  SURFACES WILL BECOME SNOW COVERED AND SLICK. SNOWFALL RATES
  WILL BE MODEST...BUT STEADY FOR ABOUT A SIX HOUR PERIOD ON
  SATURDAY INTO SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

RSH
003 
WWUS41 KBUF 291526
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1026 AM EST SAT DEC 29 2012

NYZ001>003-010>013-019>021-085-292330-
/O.CON.KBUF.WW.Y.0016.000000T0000Z-121230T0200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1026 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* LOCATIONS...NIAGARA FRONTIER...GENESEE VALLEY AND WESTERN 
  PORTIONS OF THE SOUTHERN TIER. 

* TIMING...THROUGH LATE THIS EVENING.

* HAZARDS...SNOW.

* ACCUMULATIONS...1 TO 3 INCHES TODAY AND AN INCH OR LESS THIS 
  EVENING.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS 
  UNTREATED SURFACES WILL BECOME SNOW COVERED AND SLICK. 
  SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR ABOUT A SIX 
  HOUR PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ004>006-008-014-292330-
/O.CON.KBUF.WW.Y.0016.000000T0000Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
1026 AM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATIONS...WESTERN FINGER LAKES AND THE EASTERN LAKE ONTARIO 
  REGION. 

* TIMING...THROUGH LATE THIS EVENING.

* HAZARDS...SNOW.

* ACCUMULATIONS...1 TO 3 INCHES TODAY AND 1 TO 2 INCHES THIS 
  EVENING.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS 
  UNTREATED SURFACES WILL BECOME SNOW COVERED AND SLICK. 
  SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR ABOUT A SIX 
  HOUR PERIOD ON SATURDAY INTO SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$
521 
WWUS41 KBUF 292057
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EST SAT DEC 29 2012

NYZ001>003-010>013-019>021-085-300200-
/O.CON.KBUF.WW.Y.0016.000000T0000Z-121230T0200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
357 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* LOCATIONS...NIAGARA FRONTIER...GENESEE VALLEY AND WESTERN 
  PORTIONS OF THE SOUTHERN TIER. 

* TIMING...THROUGH LATE THIS EVENING.

* HAZARDS...SNOW.

* ACCUMULATIONS...ADDITIONAL AMOUNTS OF AN INCH OR LESS THIS
  AFTERNOON AND AN INCH OR LESS THIS EVENING.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS 
  UNTREATED SURFACES WILL BECOME SNOW COVERED AND SLICK. 
  SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR ABOUT A SIX 
  HOUR PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ004>006-008-014-300400-
/O.CON.KBUF.WW.Y.0016.000000T0000Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
357 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATIONS...WESTERN FINGER LAKES AND THE EASTERN LAKE ONTARIO 
  REGION. 

* TIMING...THROUGH LATE THIS EVENING.

* HAZARDS...SNOW.

* ACCUMULATIONS...ADDITIONAL AMOUNTS OF UP TO AN INCH THIS
  AFTERNOON AND 1 TO 2 INCHES THIS EVENING.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS 
  UNTREATED SURFACES WILL BECOME SNOW COVERED AND SLICK. 
  SNOWFALL RATES WILL BE MODEST...BUT STEADY FOR ABOUT A SIX 
  HOUR PERIOD ON SATURDAY INTO SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$
715 
WWUS41 KBUF 300000
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
700 PM EST SAT DEC 29 2012

NYZ001>003-010>013-019>021-085-300100-
/O.CAN.KBUF.WW.Y.0016.000000T0000Z-121230T0200Z/
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BUFFALO...BATAVIA...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
700 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

WIDESPREAD STEADY SNOWFALL HAS MOVED EAST THIS EVENING. OUTSIDE
OF LINGERING LIGHT SNOW AND FLURRIES THERE WILL BE LAKE EFFECT
SNOW SOUTH OF THE LAKES WHICH CAN BRING AN ADDITONAL 1 TO 3
INCHES OF SNOW OVERNIGHT.

$$

NYZ004>006-008-014-300400-
/O.CON.KBUF.WW.Y.0016.000000T0000Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
700 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* LOCATIONS...WESTERN FINGER LAKES AND THE EASTERN LAKE ONTARIO 
  REGION. 

* TIMING...THROUGH LATE THIS EVENING.

* HAZARDS...SNOW.

* ACCUMULATIONS...1 TO 2 ADDITIONAL INCHES THIS EVENING.

* IMPACTS...LIGHT TO MODERATE SNOW WILL HINDER TRAVEL AS UNTREATED
  SURFACES ARE SNOW COVERED AND SLICK. SNOWFALL RATES ARE
  MODEST...BUT WILL BE STEADY FOR ANOTHER A TWO TO FOUR HOURS THIS
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

SMITH
455 
WWUS41 KBUF 300255
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 PM EST SAT DEC 29 2012

NYZ004>006-008-014-300400-
/O.CAN.KBUF.WW.Y.0016.000000T0000Z-121230T0400Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-ONTARIO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
LOWVILLE...CANANDAIGUA
955 PM EST SAT DEC 29 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

WIDESPREAD STEADY SNOWFALL HAS MOVED EAST THIS EVENING. OUTSIDE
OF LINGERING LIGHT SNOW AND FLURRIES THERE WILL BE LAKE EFFECT
SNOW SOUTH OF THE LAKES WHICH CAN BRING AN ADDITONAL 1 TO 3
INCHES OF SNOW OVERNIGHT.

$$

SMITH

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Dec 28, 7:52 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 28, 7:52 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
752 PM EST FRI DEC 28 2012

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY TO SOUTHERN
NEW ENGLAND LATE TONIGHT AND SATURDAY SPREADING LIGHT SNOW ACROSS
THE ENTIRE REGION. THE LIGHT SNOW WILL CONTINUE SATURDAY NIGHT
BEFORE DIMINISHING SUNDAY. TEMPERATURES WILL REMAIN COLD THROUGH ALL
OF NEXT WEEK WITH A CHANCE OF SOME LIGHT SNOW ON MOST DAYS...BUT
NOTHING SIGNIFICANT.

&&

.NEAR TERM /THROUGH SATURDAY/...
REGIONAL RADAR MOSAIC SHOWING JUST SOME LIGHT ECHOES OVER CENTRAL
NY AND SOME OFF TO THE WEST OVER MICHIGAN AT 00Z...BUT SURFACE
OBSERVATIONS SHOW LITTLE OF THIS REACHING THE GROUND. THE RADAR
ECHOES ALOFT ARE IN RESPONSE TO WEAK LIFT ASSOCIATED WITH TWO
SHEARED MID LEVEL SHORTWAVES BOTH LOCATED IN THE UPPER LEVEL FLOW.
THE 00Z KBUF SOUNDING SHOWS A FAIRLY DRY ATMOSPHERIC COLUMN BELOW 7KFT
WHICH IS RESPONSIBLE FOR THE LIGHT SNOW EVAPORATING BEFORE REACHING
THE GROUND. ON THE SURFACE MAP...HIGH PRESSURE IS RIDGED ACROSS NEW
YORK FROM EASTERN ONTARIO PROVINCE SOUTH TO MARYLAND.

LOOKING AT SATELLITE IMAGERY MAINLY CLOUDY SKIES ARE PRESENT ACROSS
THE REGION WITH THE 00Z SOUNDING AND SURFACE CEILOMETER READINGS
PINNING THE CLOUDS AT MID LEVELS OVER THE NIAGARA FRONTIER BUT SOME
LOW STRATUS IS ALSO TRAPPED BELOW A WEAK LOW LEVEL INVERSION ACROSS
THE SOUTHERN TIER....FINGER LAKES AND EAST OF LAKE ONTARIO.

LATE TONIGHT INTO SATURDAY OUR ATTENTION TURNS TO A SYSTEM APPARENT
ON WATER VAPOR IMAGERY CROSSING THE SOUTHEASTERN STATES THIS
EVENING. THIS WILL QUICKLY MOVE ENE WITH AN ASSOCIATED SURFACE LOW
MOVING FROM THE DEEP SOUTH THROUGH THE OHIO VALLEY LATE
TONIGHT...REACHING THE MID ATLANTIC COAST SATURDAY AFTERNOON. THIS
WILL SPREAD WIDESPREAD LIGHT SNOW ACROSS THE REGION.

THE MID LEVEL TROUGH IS WELL DEFINED BUT REMAINS AN OPEN WAVE...AND
WITHOUT A CLOSING OFF MID LEVEL CIRCULATION THIS WILL REDUCE THE
POTENTIAL FOR ANY DEFORMATION OR MESOSCALE-BANDING DESPITE THE
FAVORABLE TRACK FOR WESTERN NEW YORK. SPECIFIC HUMIDITY REACHES 2 TO
2.5 G/KG NEAR THE 700MB LAYER...ALTHOUGH THE FAST MOVEMENT OF THE
SYSTEM ONLY KEEPS ISENTROPIC UPGLIDE IN PLACE FOR ABOUT 6 HOURS.
APPLYING THE GARCIA METHOD TO THESE VALUES SUGGESTS SNOWFALL IN THE
2-2.5 INCH RANGE WHERE ISENTROPIC LIFT AND MOISTURE IS MAXIMIZED...
ALTHOUGH THE PRESENCE OF THE MID LEVEL TROUGH MAY ADD A LITTLE TO
THESE VALUES.

WITH THIS IN MIND...HAVE GONE WITH AROUND 2 INCHES FOR THE BULK OF
THE AREA...WITH AROUND 3 INCHES ACROSS THE HIGHER TERRAIN OF THE
SOUTHERN TIER AND THE BRISTOL HILLS WHERE LIFT AND MOISTURE APPEAR
TO MAXIMIZE. THIS IS JUST A LITTLE BELOW ADVISORY CRITERIA...SO NO
HEADLINES WILL BE ISSUED ALTHOUGH IT WILL BE ENOUGH TO PRODUCE
SLIPPERY TRAVEL ON UNTREATED ROADS. EXPECT THE SNOW TO START FIRST
IN CHAUTAUQUA COUNTY BY 5-6AM...THEN REACH THE REST OF WESTERN NY
AROUND DAYBREAK...QUICKLY SPREADING INTO THE EASTERN LAKE ONTARIO
REGION BY LATE MORNING.

TEMPERATURES WILL REMAIN CHILLY ON SATURDAY WITH THICK CLOUD COVER
AND LIGHT SNOW FALLING MOST OF THE DAY. HAVE GONE A LITTLE BELOW
GUIDANCE TEMPS WITH UPPER 20S ACROSS LOWER ELEVATIONS AND MID 20S
ACROSS HIGHER TERRAIN.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE AREA OF LOW PRESSURE THAT IS FORECAST TO BRING A GENERAL
SNOWFALL ON SATURDAY WILL TRACK NORTHEAST TOWARD THE CANADIAN
MARITIMES SATURDAY NIGHT. THE DEEPER SYNOPTIC SCALE MOISTURE AND
LIFT WILL STILL BE IMPACTING THE NORTH COUNTRY THROUGH EARLY
SATURDAY NIGHT...BUT AS THE SURFACE LOW PULLS AWAY...THE MAIN FOCUS
WILL SHIFT TO LAKE EFFECT SNOW AS A NORTHWEST FLOW OF COLDER AIR
SETS UP BEHIND THE DEPARTING LOW. THERE WILL BE PLENTY OF  MOISTURE
WITHIN THE SNOW GROWTH REGION TO RESULT IN ADDITIONAL SNOW
ACCUMULATIONS SOUTHEAST OF THE LAKES...BUT THE SHORT NORTHWEST FETCH
SHOULD HELP TO KEEP ACCUMULATIONS JUST BELOW ADVISORY CRITERIA.
EXPECT THE HIGHEST ACCUMULATIONS TO BE SOUTHEAST OF LAKE ERIE WHERE
THE IMPACT FROM THE UPSLOPE FLOW ACROSS THE CHAUTAUQUA RIDGE WILL
COME INTO PLAY.

ONGOING LAKE EFFECT SNOW SHOWERS WILL DIMINISH SUNDAY AFTERNOON AS A
SURFACE HIGH RIDGES NORTH FROM THE TENNESSEE VALLEY AND CAUSES THE
PARAMETERS FOR LAKE EFFECT SNOW TO BECOME LESS FAVORABLE.

SUNDAY NIGHT...THE SURFACE HIGH WILL SLIDE TO THE SOUTHEAST U.S.
COAST WHILE LOW PRESSURE LIFTS NORTH INTO SOUTHERN ONTARIO. THE
WARMING SOUTHWEST FLOW BETWEEN THESE TWO SYSTEMS WILL CAUSE LEFTOVER
SNOW SHOWERS OFF LAKE ERIE TO WEAKEN AND LIFT SLOWLY TO NORTH BEFORE
ENDING BY DAYBREAK MONDAY. EAST OF LAKE ONTARIO...THE SNOW SHOWERS
WILL WEAKEN...BUT TEMPERATURES ALOFT WILL BE COLD ENOUGH TO KEEP THE
SNOW INTACT THROUGH THE NIGHT AND POSSIBLY INTO MONDAY MORNING.

ON MONDAY...ANY LINGERING SNOW SHOWERS OFF LAKE ONTARIO SHOULD END
BY NOONTIME. OTHERWISE...A SOUTHWEST FLOW OF SOMEWHAT MILDER AIR
WILL SPREAD ACROSS THE AREA AS THE SOUTHERN ONTARIO LOW TRACKS
ACROSS SOUTHERN QUEBEC. THE BEST LOW LEVEL MOISTURE CONVERGENCE
AHEAD OF THE LOW IS FORECAST TO STAY NORTH OF NEW YORK STATE...BUT
LARGE SCALE LIFT WILL IMPROVE LATER IN THE AFTERNOON AS A LOW LEVEL
JET HEADS EAST TOWARD WESTERN AND CENTRAL NEW YORK. ADDITIONAL LIFT
WILL BE SUPPLIED BY A POTENT UPPER LEVEL JET STREAK WHICH IS
FORECAST TO BE IN PLACE OVER NEW YORK STATE. AS A RESULT...SOME
LIGHT SNOW COULD BREAK OUT BY THE END OF THE DAY.

AS THE WEAKENING SURFACE LOW MOVES TO THE CANADIAN MARITIMES MONDAY
NIGHT...ITS TRAILING COLD FRONT WILL DROP SOUTH ACROSS NEW YORK
STATE AND CAUSE SNOW SHOWERS TO PICK UP A BIT. THERE MAY BE SOME
ENHANCEMENT OFF THE LAKES AS WELL...BUT A LACK OF LOW LEVEL MOISTURE
AND THE PRESENCE OF LOW LEVEL SHEAR WITH THE PASSING FRONT MAY
PREVENT THE DEVELOPMENT OF WELL ORGANIZED SNOW BANDS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE MEDIUM RANGE MODELS REMAIN IN GENERAL AGREEMENT REGARDING THE
OVERALL SYNOPTIC PATTERN DURING THIS TIME PERIOD. LARGE SCALE
TROUGHING WILL BE THE RULE OVER THE NORTHEAST AND LOWER GREAT LAKES
AS A POLAR VORTEX ADVANCES ACROSS SOUTHEAST CANADA. WHILE
MOISTURE GENERALLY LOOKS TO BE TOO LIMITED TO BE SUPPORTIVE OF
SIGNIFICANT LAKE SNOWS FOR MUCH OF THIS PERIOD...WILL HAVE TO KEEP
AN EYE ON THE POTENTIAL FOR SOME ORGANIZED SNOW AS A CLIPPER AND
ITS ASSOCIATED COLD FRONT DROP SOUTH ACROSS NEW YORK STATE ON
WEDNESDAY. BEHIND THE COLD FRONT...THE LATEST GUIDANCE SUGGESTS A
NORTH TO NORTHWEST FLOW OF MUCH COLDER AIR WILL BUILD ACROSS THE
LOWER LAKES. IT MUST BE EMPHASIZED THAT THIS PERIOD REMAINS WAY
TOO FAR OUT TO DO ANYTHING OTHER THAN INDICATE SOME BROADBRUSH LOW
CHANCE POPS.

AS FOR TEMPS...BOTH THE OVERALL SYNOPTIC PATTERN AND PROJECTED MODEL
TEMPS ALOFT ARE FAVORABLE FOR BELOW AVERAGE TEMPS THROUGHOUT THE
EXTENDED PERIOD.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
A WEALTH OF MOISTURE REMAINS TRAPPED BENEATH A SHARP INVERSION THIS
EVENING WITH LOW END MVFR STRATUS ACROSS MOST AREAS BUT THE NIAGARA
FRONTIER. LOW CLOUDS HAVE SCATTERED WITH JUST MID LEVEL CLOUDS AT
KBUF/KIAG/KROC AS SOME LIGHT SOUTHEAST WINDS HAVE HELPED DRY THE LOW
LEVELS THERE.

LATE TONIGHT INTO SATURDAY A WEAK AREA OF LOW PRESSURE WILL MOVE BY
TO THE SOUTH OF THE AREA AND SPREAD WIDESPREAD LIGHT SNOW ACROSS THE
REGION. THIS WILL BRING WIDESPREAD IFR CONDITIONS STARTING SHORTLY
AFTER 12Z ACROSS WESTERN NY...AND BY 16Z OR SO ACROSS CENTRAL NY AND
THE NORTH COUNTRY. THE SNOW AND IFR WILL CONTINUE THROUGH MUCH OF
SATURDAY WITH LITTLE IMPROVEMENT BY LATE IN THE DAY AS THE SYSTEM
PUSHES OFF THE COAST.

OUTLOOK...
SATURDAY NIGHT...MVFR WITH SCATTERED SNOW SHOWERS...LOCAL IFR
SOUTHEAST OF THE LAKES IN LAKE EFFECT SNOW SHOWERS.
SUNDAY...MVFR WITH SCATTERED SNOW SHOWERS MAINLY SOUTHEAST OF THE
LAKES.
MONDAY AND TUESDAY...VFR/MVFR WITH CHANCE OF A FEW SNOW SHOWERS.
WEDNESDAY...AREAS OF MVFR/IFR WITH A CHANCE OF SNOW SHOWERS AND LAKE
EFFECT SNOW EAST OF THE LAKES.

&&

.MARINE...
A WEAK AREA OF LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY TO THE
MID ATLANTIC COAST LATE TONIGHT AND SATURDAY MORNING. AS THIS LOW
PASSES BY NORTHEAST WINDS WILL INCREASE...AND CONDITIONS MAY
APPROACH SMALL CRAFT ADVISORY CRITERIA ON THE WEST END OF LAKE
ONTARIO. FOR NOW WE WILL KEEP THE FORECAST JUST BELOW...WITH WAVES
OF 2-4 FEET. A BETTER CHANCE OF SMALL CRAFT ADVISORY CONDITIONS FOR
ALL OF LAKE ONTARIO AND ERIE WILL ARRIVE ON SUNDAY AS NORTHWEST
WINDS INCREASE IN THE WAKE OF A DEEPENING LOW OFF THE NEW ENGLAND
COAST.

&&

.CLIMATE...
OUR THREE CLIMATE SITES MAY HAVE THEIR WARMEST YEAR ON RECORD FOR 2012.
BUFFALO AND WATERTOWN ARE ALMOST CERTAIN...EVEN IF TEMPERATURES THE
LAST WEEK OF THE YEAR AVERAGE SEVERAL DEGREES BELOW NORMAL.

ROCHESTER IS TOO CLOSE TO CALL...WITH DECEMBER NEEDING TO FINISH
WITH A MEAN TEMPERATURE OF 36.3F DEGREES OR HIGHER FOR 2012 TO
FINISH WARMEST EVER. THE NORMAL MEAN TEMPERATURE FOR DECEMBER IN
ROCHESTER IS 30.0F.

BELOW IS THE CURRENT ANNUAL TEMPERATURE THROUGH DECEMBER
26TH...ALONG WITH PRIOR WARMEST YEARS ON RECORD. TEMPERATURE RECORDS
FOR BOTH BUFFALO AND ROCHESTER GO BACK TO 1871. WHILE WATERTOWN HAS
A SHORTER PERIOD OF RECORD WITH ANNUAL TEMPERATURES GOING BACK TO
ONLY 1950.

ONE CAVEAT FOR BUFFALO...BACK IN THE EXCEPTIONALLY WARM DECADE OF
THE 1930S TEMPERATURE RECORDS WERE TAKEN IN DOWNTOWN BUFFALO...
CLOSE TO LAKE ERIE WHERE IT IS OFTEN A LITTLE COOLER. IF
TEMPERATURES WERE TAKEN NEAR TODAYS LOCATION AT THE AIRPORT...
SOME OF THE YEARS IN THE 1930S MAY HAVE COMPETED WITH THIS YEAR.

BUFFALO

1 2012 52.2 ... THROUGH DECEMBER 27TH
2 1998 50.9
3 2006 50.6
  1991 50.6
  1921 50.6

ROCHESTER

1   2012    52.0 ... THROUGH DECEMBER 27TH
2   1931    51.8
3   2006    51.5
4   1921    51.4
5   1998    50.7

WATERTOWN

1   2012    49.3 ... THROUGH DECEMBER 27TH
2   1953    48.1
3   1998    48.0
4   2006    47.4
5   1952    47.2

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK/SMITH
SHORT TERM...TJP
LONG TERM...JJR/TJP
AVIATION...HITCHCOCK/SMITH
MARINE...HITCHCOCK
CLIMATE...THOMAS/HITCHCOCK
Hazardous weather outlook, Dec 28, 2:06 PM EST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
206 PM EST FRI DEC 28 2012

NYZ001>005-010-011-013-014-291915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
LIVINGSTON-ONTARIO-
206 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD LIGHT SNOW WILL FALL ACROSS THE REGION SUNDAY WITH
AROUND 2 INCHES IN MOST LOCATIONS. THIS WILL RESULT IN SLIPPERY
TRAVEL ON UNTREATED ROADS. ANOTHER INCH OR SO IS POSSIBLE SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-019>021-085-291915-
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
206 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD LIGHT SNOW WILL FALL ACROSS THE REGION SUNDAY WITH
2 TO 3 INCHES IN MOST LOCATIONS. THIS WILL RESULT IN SLIPPERY
TRAVEL ON UNTREATED ROADS. ANOTHER INCH OR SO IS POSSIBLE SUNDAY
NIGHT...WITH 2 TO 4 INCHES POSSIBLE IN LAKE ENHANCEMENT ACROSS THE
CHAUTAUQUA RIDGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-291915-
OSWEGO-JEFFERSON-LEWIS-
206 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD LIGHT SNOW WILL FALL ACROSS THE REGION SUNDAY
AFTERNOON WITH AROUND 2 INCHES IN MOST LOCATIONS. THIS WILL RESULT
IN SLIPPERY TRAVEL ON UNTREATED ROADS. ANOTHER INCH OR SO IS
POSSIBLE SUNDAY NIGHT...WITH 2 TO 3 INCHES ACROSS THE TUG HILL AND
WESTERN FOOTHILLS OF THE ADIRONDACKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-291915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
206 PM EST FRI DEC 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 4:04 AM ESTSmall Craft AdvisoryBUF4 days

Nearby

Winter Weather Advisories in New York, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.